# SDR DALA2021022501111

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 85,575 hours, 18,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 EMERGENCY PATH LIGHTS AT 27B ARE INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES UNDER THE SEAT AND REPAIRED.  SYSTEM OPERATION IS NORMAL.  (LP 7619870)
